u Mom izboru [0]
članci: 1 - 10 od 14 sortiraj prema: 
puni tekst
Zivari-Kazempour A.
Kragujevac Journal of Mathematics, vol. 42, br. 4, str. 485-493, 2018
puni tekst
Simić Ana, Bogdanović Milena, Maksimović Zoran, Milošević Jelisavka
Kragujevac Journal of Mathematics, vol. 42, br. 4, str. 495-503, 2018
puni tekst
Senapati T., Dey L.K., Damjanović B., Chanda A.
Kragujevac Journal of Mathematics, vol. 42, br. 4, str. 505-516, 2018
puni tekst
Mostafanasab Hojjat
Kragujevac Journal of Mathematics, vol. 42, br. 4, str. 517-525, 2018
puni tekst
Goy Taras
Kragujevac Journal of Mathematics, vol. 42, br. 4, str. 527-532, 2018
puni tekst
Glogić E., Pavlović Lj.
Kragujevac Journal of Mathematics, vol. 42, br. 4, str. 533-537, 2018
puni tekst
Abd-Allah Azab M., El-Saady K., Ghareeb A., Temraz A.
Kragujevac Journal of Mathematics, vol. 42, br. 4, str. 539-553, 2018
puni tekst
Duran Ugur, Acikgoz Mehmet
Kragujevac Journal of Mathematics, vol. 42, br. 4, str. 555-567, 2018
puni tekst
Babri Bajmaeh Akram, Erfanian Omidvar Mohsen
Kragujevac Journal of Mathematics, vol. 42, br. 4, str. 569-577, 2018
puni tekst
Murali R., Selvan Ponmana A.
Kragujevac Journal of Mathematics, vol. 42, br. 4, str. 579-590, 2018
u Mom izboru [0]
članci: 1 - 10 od 14 sortiraj prema: